Universidad Complutense de Madrid
E-Prints Complutense

Spaces of weakly continuous functions.



Último año

Ferrera Cuesta, Juan (1982) Spaces of weakly continuous functions. Pacific Journal of Mathematics , 102 (2). pp. 285-291. ISSN 0030-8730

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://projecteuclid.org/DPubS?verb=Display&version=1.0&service=UI&handle=euclid.pjm/1102724443&page=record

URLTipo de URL


This paper is very much in the spirit of a paper by H. Corson [Trans. Amer. Math. Soc. 101 (1961),
1–15; MR0132375 (24 2220)]. Let E be a real Banach space. The bw-topology on E is the finest
topology which agrees with the weak topology on all bounded subsets of E. Cwb(E) [Cwbu(E)]
is the set of real functions which are weakly continuous [weakly uniformly continuous] on all
bounded sets in E. Cwb(E) is always barrelled; a sufficient condition is given for Cwb(E) to be
bornological (under the compact-open topology). As a main result, the following are shown to be
equivalent: (1) E is reflexive; (ii) Cwbu(E) is a Fr´echet space; (iii) Cwbu(E) is a Pt´ak space; (iv)
Cwbu(E) is complete; (v) Cwbu(E) is barrelled; (vi) Cwbu(E) = Cwb(E).

Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:15380
Depositado:28 May 2012 08:33
Última Modificación:06 Feb 2014 10:23

Descargas en el último año

Sólo personal del repositorio: página de control del artículo